KOPS - The Institutional Repository of the University of Konstanz

Algebraic Representation of Additive Structures with an Infinite Number of Components

Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können derzeit keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted currently.)

Algebraic Representation of Additive Structures with an Infinite Number of Components

Cite This

Files in this item

Checksum: MD5:98d10210d8ec27caa3a95e07b640e66f

HÜBNER, Ronald, Reinhard SUCK, 1993. Algebraic Representation of Additive Structures with an Infinite Number of Components. In: Journal of Mathematical Psychology. 37(4), pp. 629-639. ISSN 0022-2496. eISSN 1096-0880. Available under: doi: 10.1006/jmps.1993.1038

@article{Hubner1993Algeb-21232, title={Algebraic Representation of Additive Structures with an Infinite Number of Components}, year={1993}, doi={10.1006/jmps.1993.1038}, number={4}, volume={37}, issn={0022-2496}, journal={Journal of Mathematical Psychology}, pages={629--639}, author={Hübner, Ronald and Suck, Reinhard} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/21232"> <dc:rights>terms-of-use</dc:rights> <dc:creator>Hübner, Ronald</dc:creator> <dc:contributor>Suck, Reinhard</dc:contributor> <dc:creator>Suck, Reinhard</dc:creator> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-01-23T14:43:14Z</dcterms:available> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:bibliographicCitation>Journal of Mathematical Psychology ; 37 (1993), 4. - S. 629-639</dcterms:bibliographicCitation> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:title>Algebraic Representation of Additive Structures with an Infinite Number of Components</dcterms:title> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dcterms:issued>1993</dcterms:issued> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/43"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/21232/1/Huebner_212328.pdf"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/43"/> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/21232/1/Huebner_212328.pdf"/> <dc:contributor>Hübner, Ronald</dc:contributor> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/21232"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-01-23T14:43:14Z</dc:date> </rdf:Description> </rdf:RDF>

Downloads since Oct 1, 2014 (Information about access statistics)

Huebner_212328.pdf 383

This item appears in the following Collection(s)

Search KOPS


Browse

My Account